| Model Number |
E SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a male patient (age unknown) for cardiac arrest, the device's screen turned completely multicolored and was illegible.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The customer report was observed during testing.However, it was unable to be duplicated when trying to isolate root cause.The display cable was replaced as a precaution.Analysis for reports of this type has not identified an increase in trend.